# SDR DALA2022101306585

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 81,676 hours, 10,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 EMERG LIGHTS INOP 51BA & 57JH, CORRECTIVE ACTION: RESEATED CONNECTORS FOR EMERG. LIGHTS AT SEATS 51BA/ 57JH IAW A330 AMM 33-51 (9387741)
